Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had hard grayish discharge with periods. Is this sign of miscarriage?

I am almost 30 and haven't been on birth control for over 1.5 years. I have had regular periods up until last month when I had 2 periods in February. This month I started my period like normal (with normal ~28 day cycle) but have been very heavy and on day 2 I had horrible cramps (not normal for me) that went into my back and quite a few large quarter-sized blood clots. On day 3 I was still having blood clots and also noticed a greyish "thing" that was "hard"/very consistent in form, which I have never had in the 19 years that I have had a period. I haven't taken a pregnancy test b/c I haven't had any pregnancy symptoms (tender breasts, missed period, nausea etc) but I keep seeing that this could be a sign of a miscarriage. Any suggestions as to what it is or why I suddenly had this large substance come out for the 1st time in my life?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. After analyzing your symptoms, as such pregnancy cannot be ruled out. Now I suggest you to get a scan pelvis done to know any abnormality in uterus. Any growth, any polyp or fibroid which has caused heavy bout of bleeding. Also get investigated for thyroid disorders.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor